# SDR SWIA2021091060850

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR: NOTED CORROSION ON TWO OF THE BOLTS FOR THE LOWER TENSION TIES ALIGNMENT PLATE ON THE FORWARD SIDE OF THE DOOR(MARKED WITH RED GREASE PENCIL)     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED 2EA. BOLTS FOR THE LOWER TENSION TIES ALIGNMENT PLATE ON THE FWD SIDE OF THE PASSENGER DOOR REF. CRJ-700 AMM 52-11-19-000-801-A01 AND 52-11-19-400-801-A01
